# SDR ASAA2017062821227

- Difficulty date: June 28, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 20,271 hours, 5,913 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Condition: Dirty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN TEMP CONTROLLER NOT RESPONDING IN AUTO OR MANUAL.  ACFT GROUNDED.  PERFORMED PACK TEMPERATURE CONTROL BITE IAW FIM 21-62 TASK 801, NO FAULTS FOUND. CLEANED CONTROL CABIN ZONE TEMP FILTER IAW AMM 21-61-06. ACCOMPLISHED IAW FIM TASK 21-61 TASK 861, NORMAL OPERATION, GROUND VERIFICATION SUCCESSFUL.
